MathSciNet Relay Station
MathSciNet bibliographic data
MR2498848 35Q53 (35B30 35E15 35G25)
Jia, Yueling; Huo, Zhaohui Well-posedness for the fifth-order shallow water equations. J. Differential Equations 246 (2009), no. 6, 2448–2467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement